Sharp extensions and algebraic properties for solution families of vector-valued differential equations
Resumen: In this paper we show the unexpected property that extension from local to global without loss of regularity holds for the solutions of a wide class of vector-valued differential equations, in particular for the class of fractional abstract Cauchy problems in the subdiffusive case. The main technique is the use of the algebraic structure of these solutions, which are defined by new versions of functional equations defining solution families of bounded operators. The convolution product and the double Laplace transform for functions of two variables are useful tools which we apply also to extend these solutions. Finally we illustrate our results with different concrete examples.
Idioma: Inglés
DOI: 10.1215/17358787-3345137
Año: 2016
Publicado en: BANACH JOURNAL OF MATHEMATICAL ANALYSIS 10, 1 (2016), 196-208
ISSN: 1735-8787

Originalmente disponible en: Texto completo de la revista

Factor impacto JCR: 0.833 (2016)
Categ. JCR: MATHEMATICS rank: 90 / 310 = 0.29 (2016) - Q2 - T1
Categ. JCR: MATHEMATICS, APPLIED rank: 146 / 255 = 0.573 (2016) - Q3 - T2

Factor impacto SCIMAGO: 0.893 - Analysis (Q2) - Algebra and Number Theory (Q2)

Financiación: info:eu-repo/grantAgreement/ES/DGA/E64
Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2013-42105-P
Tipo y forma: Artículo (PrePrint)
Área (Departamento): Área Análisis Matemático (Dpto. Matemáticas)

Creative Commons Debe reconocer adecuadamente la autoría, proporcionar un enlace a la licencia e indicar si se han realizado cambios. Puede hacerlo de cualquier manera razonable, pero no de una manera que sugiera que tiene el apoyo del licenciador o lo recibe por el uso que hace.


Exportado de SIDERAL (2020-02-21-13:24:41)


Este artículo se encuentra en las siguientes colecciones:
Artículos



 Registro creado el 2016-06-29, última modificación el 2020-02-21


Preprint:
 PDF
Valore este documento:

Rate this document:
1
2
3
 
(Sin ninguna reseña)